1. Biliotti L., On the automorphism group of a second order structure, Rend. Sem. Mat. Univ. Padova 104 (2000) 63-70. (articolo)
  2. Biliotti L., Mercuri F., Tausk D., A note on tensor fields in Hilbert spaces, An. Acad. Brasil. Ciênc. 74 (2) (2002) 207-210. (articolo)
  3. Bilioti L., Properly discontinuous isometric actions on the unit sphere of infinite dimensional Hilbert spaces, Ann. Global Anal. Geom. 26 (2004) 385-395.(arXiv:0304256)
  4. Biliotti L., Exponential map of a weak Riemannian Hilbert manifold, Illinois J. Math 48 (4) (2004), 1191-1206.(arXiv:0402207)
  5. Biliotti L., Gori A., Coisotropic and Polar actions on complex Grassmannians, Trans. Am. Math. Soc. 357 (2005) 1731-1751.(arXiv:0304139)
  6. Biliotti L., Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces, Trans. Am. Math. Soc. 358 (2006), 3003-3022.(arXiv:0408409)
  7. Biliotti L., Some results on infinite dimensional Riemannian geometry, Acta Sci. Math. 72 (2006) 387-405.(arXiv:0304256)
  8. Biliotti L., Exel R., Piccione P., Tausk D., On the singularities of the exponential map in infinite dimensional Riemannian manifolds, Math. Ann. 336 (2) (2006) 247-267.(arXiv:0412108)
  9. Biliotti L., Gorodski C., Polar actions on a compact rank one symmetric spaces are taut, Math. Z. 255 (2) (2007) 335-342.(arXiv:0512156)
  10. Biliotti L., Hamiltonian actions and Lagrangian homogeneous submanifolds, Tohoku Math. J. 59 (2007), 603-616.(arXiv:0605591)
  11. Biliotti L., Mercuri F., Piccione P., On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetime, Comm. Anal. Geom. 16 (2008) 333-393.(arXiv07015654)
  12. Biliotti L., Ghigi A., Homogeneous bundles and the first eigenvalue of symmetric spaces, Ann. Inst. Fourier (Grenoble) 58 (2008), 2315-2331.(arXiv:070921.04)
  13. Biliotti L., A note on moment map on symplectic manifolds, Bull. Belg. Math. Soc. Simon Stevin 16 (2009), 107-116.(arXiv:0605270)
  14. Biliotti, L. Javaloyes M. A., Piccione P., Genericity of nondegenerate critical points and Morse geodesic functionals, Indiana Univ. Math. J. 58 (2009) 1797-1831.(arXiv:0804.3724)
  15. Alexandrino M., Biliotti L., Pedrosa R., Lectures on isometric actions, XV Escola de Geometria Diferencial. [XV School of Differential Geometry]
    Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2008. vi+224 pp.
  16. Biliotti L., Javaloyes M. A., t-periodic light rays in conformally stazionary spacetime via Finsler geometry, Houston J. Math. 37 (1) (2011), 127-146.(arXiv:0803.0488)
  17. Biliotti L., Javaloyes M. A., Piccione P., on the Semi-Riemannian bumpy metric theorem, J. Lond. Math. Soc. 84 (1) (2011), 1-18.(arXiv:0907.4022)
  18. Biliotti L., Ghigi A., Satake-Furstenberg compactifications and moment map, Amer. J. Math. 135 (1) (2013) 237-274.(arXiv:1003.2725)
  19. Biliotti L., Ghigi A., Heinzner, P., Polar orbitopes, Comm. Anal. Geom. 21 (3) (2013), 579-606.(arXiv:1206.5717 )
  20. Biliotti L., Mercuri F., Properly dicontinuous actions on Hilbert manifolds, Bull Braz Math Soc, New Series 45(3) (2014), 433-452.(arXiv:1309.4006)
  21. Biliotti L., Ghigi A., Heinzner P., A remark on the gradient map, Documenta Math. 19 (2014) 1017-1023.(arXiv:1402.1785)
  22. Biliotti L., Ghigi A., Heinzner P., Coadjoint orbitopes, Osaka J. Math 51 (4) (2014), 935-968.(arXiv:1110.6039)
  23. Biliotti L., Ghigi A., Heinzner P., Invariant convex sets in polar representations, Israel J. Math. 213, (2016), 423-441.(arXiv:1411.6041).
  24. Biliotti L., Ghigi A., Stability of measure on Kahler manifolds, Adv. Math. 307 (2017), 1108-1150 (arXiv:1512.0431)
  25. Biliotti L., Mercuri F., Riemannian Hilbert manifolds, Hermitian-Grassmannian submanifolds, 261–271, Springer Proc. Math. Stat., 203, Springer, Singapore, 2017(arXiv:1610.01527)
  26. Biliotti L., Zedda M., Stability with respect to actions of real reductive Lie groups, Ann. Mat. Pura Appl. (4) 196 (2017), no. 6, 2185--2211 (arXiv:1610.05027)
  27. Biliotti L., Raffero, A., Convexity theorems for the gradient map on probability measures, Complex Manifolds 5 (2018) 133-145 (arXiv:1701.04779)
  28. Biliotti L., Ghigi, A., Remarks on the abelian convexity theorem, Proc. Amer. Math. Soc. 146 (2018), no. 12, 5409–5419. (arXiv:1801.01778)
  29. Biliotti L., Ghigi, A., Meromorphic limits of automorphisms, to appear on Transformation Groups (arXiv:1901.10724)
  30. Biliotti, L., Convexity properties of gradient maps associated to real reductive representations, (arXiv:1905.01915)
  31. Biliotti, L., The Kempf-Ness Theorem and invariant theory for real reductive representations, to appear in São Paulo of Mathematical Sciences Special Section: An Homage to Manfredo P. Do Carmo
  32. Biliotti, L., Siciliano, G., A group theoretic proof of a compactness lemma and existence of nonradial solutions for semilinear elliptic equations, (arXiv:2002.01333)

pagina iniziale